Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

Contents of Volume 13

All articles in this issue are freely accessible.

On the connectedness of Deligne-Lusztig varieties
Ulrich Görtz.
Represent. Theory 13 (2009), 1-7
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A topological approach to induction theorems in Springer theory
David Treumann.
Represent. Theory 13 (2009), 8-18
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Mirković-Vilonen cycles and polytopes for a symmetric pair
Jiuzu Hong.
Represent. Theory 13 (2009), 19-32
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A Lie-theoretic construction of some representations of the degenerate affine and double affine Hecke algebras of type $BC_n$
Pavel Etingof, Rebecca Freund and Xiaoguang Ma.
Represent. Theory 13 (2009), 33-49
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Invariant deformations of orbit closures in $\mathfrak {sl}(n)$
Sébastien Jansou and Nicolas Ressayre.
Represent. Theory 13 (2009), 50-62
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the asymptotics of Whittaker functions
Erez Lapid and Zhengyu Mao.
Represent. Theory 13 (2009), 63-81
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Character sheaves on disconnected groups, X
G. Lusztig.
Represent. Theory 13 (2009), 82-140
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Whittaker modules for generalized Weyl algebras
Georgia Benkart and Matthew Ondrus.
Represent. Theory 13 (2009), 141-164
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The PBW filtration
Evgeny Feigin.
Represent. Theory 13 (2009), 165-181
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Dimension, multiplicity, holonomic modules, and an analogue of the inequality of Bernstein for rings of differential operators in prime characteristic
V. V. Bavula.
Represent. Theory 13 (2009), 182-227
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The $SL(2)$-type and base change
Omer Offen and Eitan Sayag.
Represent. Theory 13 (2009), 228-235
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Harish-Chandra bimodules for quantized Slodowy slices
Victor Ginzburg.
Represent. Theory 13 (2009), 236-271
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The blocks of the Brauer algebra in characteristic zero
Anton Cox, Maud De Visscher and Paul Martin.
Represent. Theory 13 (2009), 272-308
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A diagrammatic approach to categorification of quantum groups I
Mikhail Khovanov and Aaron D. Lauda.
Represent. Theory 13 (2009), 309-347
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Erratum to “On the asymptotics of Whittaker functions”
Erez Lapid and Zhengyu Mao.
Represent. Theory 13 (2009), 348-348
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Unitary representations of rational Cherednik algebras
Pavel Etingof and Emanuel Stoica; with an appendix by Stephen Griffeth.
Represent. Theory 13 (2009), 349-370
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Nilpotent orbits in classical Lie algebras over finite fields of characteristic 2 and the Springer correspondence
Ting Xue.
Represent. Theory 13 (2009), 371-390
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Remarks on Springer’s representations
G. Lusztig.
Represent. Theory 13 (2009), 391-400
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Generalized exponents of small representations. I
Bogdan Ion.
Represent. Theory 13 (2009), 401-426
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The Weil-Steinberg character of finite classical groups
G. Hiss and A. Zalesski; \\ with an appendix by Olivier Brunat.
Represent. Theory 13 (2009), 427-459
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Asymptotic $K$-support and restrictions of representations
Sönke Hansen, Joachim Hilgert and Sameh Keliny.
Represent. Theory 13 (2009), 460-469
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
D-modules on the affine flag variety and representations of affine Kac-Moody algebras
Edward Frenkel and Dennis Gaitsgory.
Represent. Theory 13 (2009), 470-608
Abstract, references and article information
Full-text PDF Free Access
Nilpotent orbits in the dual of classical Lie algebras in characteristic $2$ and the Springer correspondence
Ting Xue.
Represent. Theory 13 (2009), 609-635
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Unramified representations of reductive groups over finite rings
Alexander Stasinski.
Represent. Theory 13 (2009), 636-656
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions